# SDR AALA201802269075

- Difficulty date: February 24, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 4,722 hours, 482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CROSS AISLE OVERHEAD EMERGENCY LIGHT LEFT HAND BETWEEN BUSINESS CLASS AND TOURIST CLASS ABOVE SEAT 7A-7D INOPERATIVE.  REPLACED THE SIGN LIGHT ASSEMBLY LOCATED AT M3351831 IAW AMM 33-51-00. OPS CHECKED GOOD.
